MathSciNet Relay Station
MathSciNet bibliographic data
MR2721089 11H06 (11D09)
Fukshansky, Lenny; Moore, Daniel; Ohana, R. Andrew; Zeldow, Whitney On well-rounded sublattices of the hexagonal lattice. Discrete Math. 310 (2010), no. 23, 3287–3302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement